# SDR A6WA201441663

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD 4DMI16980 REPAIR LT LWR H STAB PANEL 601R-55-11-467A.  COMPLIED WITH PERMANENT REPAIR OF LT LWR H STAB AT PANEL 342 AB IAW REO 601R-55-11-488 & REPAIRED H STAB LT PCU ACCESS DOOR ATTACHMENT HOLES IAW REO 601R-55-11-491.
